Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#325466] of Matthew S Junge

Papers Published

  1. Junge, M, Choices, intervals and equidistribution, Electronic Journal of Probability, vol. 20 (September, 2015), pp. 1-18, Institute of Mathematical Statistics [doi]
    (last updated on 2019/08/07)

    © 2015, University of Washington. All right reserved. We give a sufficient condition for a random sequence in [0,1] generated by a Ψ process to be equidistributed. The condition is met by the canonical example – the max-2 process – where the nth term is whichever of two uniformly placed points falls in the larger gap formed by the previous n — 1 points. This solves an open problem from Itai Benjamini, Pascal Maillard and Elliot Paquette. We also deduce equidistribution for more general Ψ-processes. This includes an interpolation of the min-2 and max-2 processes that is biased towards min-2.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320